MAUDE Adverse Event Report: COOPERSURGICAL, INC. ARCH KOH-EFFICIENT; COLPOTOMY TUBE

COOPERSURGICAL, INC. ARCH KOH-EFFICIENT; COLPOTOMY TUBE
Model Number KC-ARCH-30
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a robotic assisted laparoscopic hysterectomy, the blue ring on koh-efficient device came apart from white body of item when attempting to remove patient's uterus through vagina.Blue ring inside patient's pelvis when it came apart and was removed by the doctor.No patient harm.No additional information available.Kc-arch-30 koh-efficient 2025-05-0000066.
 
Additional Manufacturer Narrative
Device is being returned.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
Distribution history: the complaint product was manufactured at csi on 3 sep 2024.Manufacture record review: dhr was reviewed and no non-conformities, related to the complaint condition, were noted.Historical complaint review: review of the 2-year complaint history did show a similar reported complaint condition however in that case it was not confirmed and no definitive root cause could be determined, since the product was not returned for investigation nor verification.Product receipt: the complaint product was returned to coopersurgical on 27 may 2025.Visual evaluation: evaluation of the complaint product showed glue residue on the cup and the cup was off the assembly.Functional evaluation: functional evaluation showed that upon reinsertion, the cup fit tight into the assembly.Root cause: a possible root cause may be that the product was not handled properly.The returned device has a cup detached from the main body of the kc-arch, but visual and functional inspection, including dhr review indicate that the product was manufactured appropriately.Inventory stock product was checked to see if any product from lot: 550014672 was available for investigation, but none was found.To mitigate cup detachment, csi stafford performs 100% in process inspection of the product via bend test, followed by an aql qc inspection requiring the units also pass bend/pull test.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the complaint condition is determined to not be an manufacturing issue.
 
Event or Problem Description
No additional information.

Brand Name
ARCH KOH-EFFICIENT
Common Device Name
COLPOTOMY TUBE
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611 1350
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611 1350
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611-1350
4752651582
MDR Report Key22123644
Report Number1216677-2025-00032
Device Sequence Number7266324
Product Code HEW
UDI-Device Identifier00888937015157
UDI-Public(01)00888937015157(10)550014672
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K954311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKC-ARCH-30
Device Catalogue NumberKC-ARCH-30
Device Lot Number550014672
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer06/04/2025
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale